# SDR JGVR20190712001

- Difficulty date: July 12, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680A
- Aircraft serial: 6800240
- Aircraft time: 9,948 hours, 6,413 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION IN THE LT WHEEL WELL CENTER SPAR #2 RIB DURING THE MLG CORROSION ZONAL INSPECTION. BLENDED CORROSION IN LT WHEEL WELL ON CENTER SPAR #2 RIB. FOUND CORROSION TO BE BEYOND CORROSION LIMITATIONS IAW SRM 51-70-02. REPAIRED CORROSION PER ENGINEERING MEMO DQ# 22016 M1 DATED 06/26/19. NDT PERFORMED EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTIONS AFTER CORROSION WAS REMOVED FROM THE LT WHEEL WELL CENTER SPAR #2 RIB.  INSPECTIONS REVEALED NO CRACK OR CORROSION INDICATIONS, THICKNESS READINGS AS DOCUMENTED FOR FURTHER EVALUATION.
